# SDR 9502789914

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wires
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR UNSAFE LIGHT FLICKERED ON AND OFF DURING GEAR EXTENSION.  PERFORMED GO-AROUND OF TOWER AND LIGHT EXTINGUISHED DURING SECOND APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND BAD WIRING IN NOSE GEAR DOWNLOCK SWITCH.  REPAIRED BROKEN WIRES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
